Advertisement

Coefficient estimates for a general subclass of analytic and bi-univalent functions of the Ma–Minda type

  • H. M. Srivastava
  • S. Gaboury
  • F. Ghanim
Original Paper
  • 157 Downloads

Abstract

In the present investigation, we consider a new general subclass \(\mathcal {S}_{\Sigma }(\tau , \mu , \lambda , \gamma ; \phi )\) of the class \(\Sigma \) consisting of normalized analytic and bi-univalent functions in the open unit disk \(\mathbb {U}\). For functions belonging to the class introduced here, we find estimates on the Taylor-Maclaurin coeffcients \(|a_{2}|\) and \(|a_{3}|\). Several connections to some of the earlier known results are also pointed out.

Keywords

Analytic functions Bi-Univalent functions Coefficient estimates Bi-Starlike and bi-convex functions of complex order Principle of subordination 

Mathematics Subject Classifications

Primary 30C45 Secondary 30C50 30C80 

References

  1. 1.
    Altınkaya, Ş., Yalçın, S.: Initial coefficient bounds for a general class of bi-univalent functions. Int. J. Anal., 1–4 (2014) (Article ID 867871)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Altınkaya, Ş., Yalçın, S.: Coefficient estimates for two new subclasses of bi-univalent functions with respect to symmetric points. J. Funct. Spaces (2015). (Article ID 145242, 1–5)Google Scholar
  3. 3.
    Brannan, D.A., Clunie, J.G. (eds.): Aspects of Contemporary Complex Analysis. In: Proceedings of the NATO Advanced Study Institute held at the University of Durham, Durham. Academic Press, New York, London (1980) (July 1–20, 1979)Google Scholar
  4. 4.
    Brannan, D.A., Taha, T.S.: On some classes of bi-univalent functions. Stud. Univ. Babeş-Bolyai Math. 31(2), 70–77 (1986)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Çağlar, M., Deniz, E., Srivastava, H.M.: Second Hankel determinant for certain subclasses of bi-univalent functions. Turk. J. Math. 41, 694–706 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Deniz, E.: Certain subclasses of bi-univalent functions satisfying subordinate conditions. J. Class. Anal. 2(1), 49–60 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Duren, P.L.: Univalent Functions, Grundlehren der Mathematischen Wissenschaften, vol. 259. Springer, New York, Berlin, Heidelberg and Tokyo (1983)Google Scholar
  8. 8.
    Frasin, B.A., Aouf, M.K.: New subclasses of bi-univalent functions. Appl. Math. Lett. 24, 1569–1573 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hayami, T., Owa, S.: Coefficient bounds for bi-univalent functions. Pan Am. Math. J. 22(4), 15–26 (2012)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Lewin, M.: On a coefficient problem for bi-univalent functions. Proc. Am. Math. Soc. 18, 63–68 (1967)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Li, X.-F., Wang, A.-P.: Two new subclasses of bi-univalent functions. Int. Math. Forum 7, 1495–1504 (2012)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Löwner, K.: Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. Math. Ann. 89, 103–121 (1923)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Ma, W.C., Minda, D.: A unified treatment of some special classes of univalent functions. In: Li, Zhong, Ren, Fuyao, Yang, Lo, Zhang, Shunyan (eds.) Proceedings of the Conference on Complex Analysis (Tianjin, June 19–23, 1992), Conference Proceedings and Lecture Notes in Analysis, vol. I, pp. 157–169. International Press, Cambridge (1994)Google Scholar
  14. 14.
    Magesh, N., Yamini, J.: Coefficient estimates for a certain general subclass of analytic and bi-univalent functions. Appl. Math. 5, 1047–1052 (2014)CrossRefGoogle Scholar
  15. 15.
    Netanyahu, E.: The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in \(|z|<1\). Arch. Ration. Mech. Anal. 32, 100–112 (1969)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Peng, Z., Murugusundaramoorthy, G., Janani, T.: Coefficient estimates of bi-univalent functions of complex order associated with the Hohlov operator. J. Complex Anal. 2014 (2014) (Article ID 693908, 1–6)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Pommerenke, C.: Univalent Functions (with a Chapter on Quadratic Differentials by Gerd Jensen). Vandenhoeck and Ruprecht, Göttingen (1975)zbMATHGoogle Scholar
  18. 18.
    Srivastava, H.M., Bansal, D.: Coefficient estimates for a subclass of analytic and bi-univalent functions. J. Egypt. Math. Soc. 23, 242–246 (2015)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Srivastava, H.M., Bulut, S., Çağlar, M., Yağmur, N.: Coefficient estimates for a general subclass of analytic and bi-univalent functions. Filomat 27, 831–842 (2013)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Srivastava, H.M., Eker, S.S., Ali, R.M.: Coefficient bounds for a certain class of analytic and bi-univalent functions. Filomat 29, 1839–1845 (2015)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Srivastava, H.M., Gaboury, S., Ghanim, F.: Coefficient estimates for some subclasses of \(m\)-fold symmetric bi-univalent functions. Acta Univ. Apulensis Math. Inform. No. 41, 153–164 (2015)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Srivastava, H.M., Gaboury, S., Ghanim, F.: Initial coefficient estimates for some subclasses of \(m\)-fold symmetric bi-univalent functions, Acta Math. Sci. Ser. B Engl. Ed. 36, 863–871 (2016)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Srivastava, H.M., Gaboury, S., Ghanim, F.: Coefficient estimates for some general subclasses of analytic and bi-univalent functions. Afrika Mat. 28 (2017).  https://doi.org/10.1007/s13370-016-0478-0 (in press)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Srivastava, H.M., Joshi, S.B., Joshi, S.S., Pawar, H.: Coefficient estimates for certain subclasses of meromorphically bi-univalent functions. Palest. J. Math. 5, 250–258 (2016) (Special Issue: 1)Google Scholar
  25. 25.
    Srivastava, H.M., Mishra, A.K., Gochhayat, P.: Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 23, 1188–1192 (2010)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Srivastava, H.M., Murugusundaramoorthy, G., Vijaya, K.: Coefficient estimates for some families of bi-Bazilevic functions of the Ma-Minda type involving the Hohlov operator. J. Class. Anal. 2, 167–181 (2013)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Srivastava, H.M., Sivasubramanian, S., Sivakumar, R.: Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions. Tbilisi Math. J. 7(2), 1–10 (2014)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Styer, D., Wright, J.: Result on bi-univalent functions. Proc. Am. Math. Soc. 82, 243–248 (1981)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Tan, D.-L.: Coefficicent estimates for bi-univalent functions. Chin. Ann. Math. Ser. A 5, 559–568 (1984)zbMATHGoogle Scholar
  30. 30.
    Tang, H., Srivastava, H.M., Sivasubramanian, S., Gurusamy, P.: The Fekete-Szegö functional problems for some classes of \(m\)-fold symmetric bi-univalent functions. J. Math. Inequal. 10, 1063–1092 (2016)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Xu, Q.-H., Gui, Y.-C., Srivastava, H.M.: Coefficient estimates for a certain subclass of analytic and bi-univalent functions. Appl. Math. Lett. 25, 990–994 (2012)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Xu, Q.-H., Xiao, H.-G., Srivastava, H.M.: A certain general subclass of analytic and bi-univalent functions and associated coefficient estimates problems. Appl. Math. Comput. 218, 11461–11465 (2012)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Zaprawa, P.: Estimates of initial coefficients for bi-univalent functions. Abstr. Appl. Anal. 2014, 1–6 (2014) (Article ID 357480)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l. 2017

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of VictoriaVictoriaCanada
  2. 2.Department of Medical Research, China Medical University HospitalChina Medical UniversityTaiwanRepublic of China
  3. 3.Department of Mathematics and Computer ScienceUniversity of Québec at ChicoutimiChicoutimiCanada
  4. 4.Department of Mathematics, College of SciencesUniversity of SharjahSharjahUnited Arab Emirates

Personalised recommendations